Share Facebook
Crohn's Disease Forum » General IBD Discussion » Crohn's Polls » Do triptans make your IBD symptoms worse?


View Poll Results: Do triptans make your IBD symptoms worse?
Yes they do. 1 50.00%
No they don't. 1 50.00%
Voters: 2. You may not vote on this poll

09-25-2014, 01:05 AM   #1
Crohn2357
Senior Member
 
Crohn2357's Avatar
 
Join Date: Aug 2013

My Support Groups:
Do triptans make your IBD symptoms worse?

http://en.wikipedia.org/wiki/Triptans
09-25-2014, 01:06 AM   #2
Crohn2357
Senior Member
 
Crohn2357's Avatar
 
Join Date: Aug 2013

My Support Groups:
They especially make my abdominal pain much worse.
09-25-2014, 02:34 AM   #3
juggys69
Senior Member
 
juggys69's Avatar
 
Join Date: Sep 2014
Location: Coventry, Rhode Island

My Support Groups:
As I said in the other topic, there are many, many choices out there for meds for neuropathic pain, if one doesn't work for you, or the side effects are worse than the problem, get your primary to start you on a different one.

I've been on over 20 different ones now myself, as most didn't work, worked somewhat but had bad side effects. For migraines though the Gabapentin I am on atm does work, and it cured my IBS as well to boot, and I have no side effects at all from it. It doesn't do anything for my CPPS or Sciatica though, so I will still be cycling through different ones, just will be keeping the Gabapentin as long as my primary is ok with that.
__________________
An ongoing study of suffering and pain~~~~
Reply

Crohn's Disease Forum » General IBD Discussion » Crohn's Polls » Do triptans make your IBD symptoms worse?
Thread Tools


All times are GMT -5. The time now is 11:44 AM.
Copyright 2006-2017 Crohnsforum.com